# SDR 2020FA0000153

- Difficulty date: February 12, 2020
- Submitted: February 12, 2020
- Operation: General aviation
- Aircraft: N200CR
- Make and model: Amd FALCON2000EX
- Aircraft serial: 133
- Aircraft time: 5,841 hours, 2,083 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Servo Valve
- Part number: C201035101
- Part serial: 2236
- Condition: Leaking
- Location: Brake Sys
- Part time: 5,833 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISUAL INSPECTION THE BRAKE SERVO VALVE WAS FOUND TO BE LEAKING.
